Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Relativistic covariance of an interacting quantum field


Authors: John T. Cannon and Arthur M. Jaffe
Journal: Bull. Amer. Math. Soc. 76 (1970), 853-855
MSC (1970): Primary 8135, 8122, 8147; Secondary 8146
MathSciNet review: 0258386
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Glimm and A. Jaffe, A $łambda \phi\sp{4}$ quantum field theory without cutoffs. I, Phys. Rev. 176 (1968), 1945-1951.
  • 2. James Glimm and Arthur Jaffe, Singular perturbations of selfadjoint operators, Comm. Pure Appl. Math. 22 (1969), 401–414. MR 0282243
  • 3. J. Glimm and A. Jaffe, The $łambda (\Pi \sp{4})\sb{2}$ quantum field theory without cutoffs. II: The field operators and the approximate vacuum, Ann. of Math. (2) 91 (1970), 362-401.
  • 4. J. Glimm and A. Jaffe, The $łambda (\Pi \sp{4})\sb{2}$ quantum field theory without cutoffs. III: The physical vacuum, Acta. Math. (to appear).
  • 5. Rudolf Haag and Daniel Kastler, An algebraic approach to quantum field theory, J. Mathematical Phys. 5 (1964), 848–861. MR 0165864

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 8135, 8122, 8147, 8146

Retrieve articles in all journals with MSC (1970): 8135, 8122, 8147, 8146


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12583-6